Über geschlossene Laplace-Ketten ungerader Periodenzahl.

Wendelin Degen

Mathematische Zeitschrift (1960)

  • Volume: 73, page 95-120
  • ISSN: 0025-5874; 1432-1823

How to cite


Degen, Wendelin. "Über geschlossene Laplace-Ketten ungerader Periodenzahl.." Mathematische Zeitschrift 73 (1960): 95-120. <http://eudml.org/doc/169834>.

author = {Degen, Wendelin},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry of special Lie groups},
pages = {95-120},
title = {Über geschlossene Laplace-Ketten ungerader Periodenzahl.},
url = {http://eudml.org/doc/169834},
volume = {73},
year = {1960},

AU - Degen, Wendelin
TI - Über geschlossene Laplace-Ketten ungerader Periodenzahl.
JO - Mathematische Zeitschrift
PY - 1960
VL - 73
SP - 95
EP - 120
KW - differential geometry of special Lie groups
UR - http://eudml.org/doc/169834
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.